# SDR SWIA202164377

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE MONUMENT FITTING BETWEEN FS364 AND FS379 AND BETWEEN LBL27 AND THE LH FLOOR SILL HAS CORROSION. (MARKED)      (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED WITH NEW MONUMENT FITTING BETWEEN FS364 AND FS379 LBL27 AND LH FLOOR SILL REF CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG: SH670-32120, REV D. COMPLIED WITH 51-900-1002-SKY.
